this certainly isnt a moan about staff or treatment which i can only praise!
I have been diagnosed with secondary hypogonadism which is when the pituitary doesnt send hormonal signals to my testes to produce testosterone. I was given a series of tests to rule out tumours etc & was prescribed testosterone replacement therapy. At first I tried a treatment called "Stiant SR" which is a tablet that is "supposed " to stick to inside of your upper gum & release testosterone over 12 hour period when it has to be replaced.
My experience with this product was very bad, First of all it is very difficult to actually get the tablet to stick to the correct place & then when you finally manage you are very aware of it all the time. I describe it as feeling like having a peanut stuck between your lip & gum!
I put up with it for one week before switching to a gel that i rub on my body once a day- so much easier.
Ive read in many forums & websites that others experience the same problems & feel it should be withdrawn from the list of available medicines.
"testosterone medication moan"
About: Argyll and Bute Argyll and Bute
Posted by missmouse (as ),